# SDR SWAA052422

- Difficulty date: August 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 57,141 hours, 52,926 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 6573271
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NR 5 T/E FLAP TRANSMISSION TORQUE TUBES WORN.  REMOVED AND REPLACED TORQUE TUBES PER MM.
